• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Регулярные аттракторы и их неавтономные возмущения

Математический сборник. 2013. Т. 204. № 1. С. 3-46.
Вишик М. И., Зелик С. В., Чепыжов В. В.

We study regular global attractors of dissipative dynamical semigroups with discrete and continuous time and we
investigate attractors for non-autonomous perturbations of such semigroups. The main theorem states that regularity of global
attractors preserves under small non-autonomous perturbations. Besides, non-autonomous regular global attractors remain
exponential and robust. We apply these general results to model non-autonomous reaction-diffu\-sion systems in a bounded domain of R^3 with time-dependent external forces.